# SDR AALA202105189009

- Difficulty date: May 17, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 18,887 hours, 2,415 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hinge
- Condition: Inoperative
- Location: Escape Reel Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE REEL STOWAGE DOOR DOES NOT OPEN PROPERLY. REPLACED HINGE FOR EMERGENCY ESCAPE REAL STOWAGE DOOR PER AMM 25-15-06.
